# SDR SWAA2024031159385

- Difficulty date: March 5, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 63,758 hours, 38,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING EXIT LIGHT SIGN HOUSING IS BROKEN<[01] REMOVED AND REPLACED AFT ENTRY CEILING EMERGENCY EXIT SIGN IAW AMM 33-51-01-960-802-NG. OP CHECK GOOD.;[02] VERIFIED ITEM 1 AUDIT C/W
